MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE; RAISED TOILET SEAT

COM-DA HEALTHCARE CO.,LTD DRIVE; RAISED TOILET SEAT
Model Number 12065
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Brain Injury (2219)
Type of Reportable Event Serious Injury
Event or Problem Description
Per mdr 2438477-2024-00031: drive devilbiss healthcare was notified of an incident involving a raised toilet seat by the end user's friend who stated that the seat clamps gave out during use causing the end user to fall and injure his head.He was admitted to the hospital for bleeding in the brain.As part of its complaint review and evaluation process, drive devilbiss healthcare will notify the manufacturer of the product about this complaint.

Brand Name
DRIVE
Common Device Name
RAISED TOILET SEAT
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong 52840 0
CH  528400
Manufacturer (Section G)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong 52840 0
CH   528400
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7202545756
MDR Report Key19535503
Report Number3014644996-2024-00011
Device Sequence Number17696324
Product Code ILS
UDI-Device Identifier00822383136721
UDI-Public00822383136721
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number12065
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age87 YR
Patient SexMale